American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26E10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Andreas Fischer. A strict Positivstellensatz for rings of definable analytic functions. Proc. Amer. Math. Soc. 141 (2013) 1415-1422.
Abstract, references, and article information   
View Article: PDF

[2] Abdelhafed Elkhadiri. Link between Noetherianity and the Weierstrass Division Theorem on some quasianalytic local rings. Proc. Amer. Math. Soc. 140 (2012) 3883-3892.
Abstract, references, and article information   
View Article: PDF

[3] A. Mouze and V. Nestoridis. Universality and ultradifferentiable functions: Fekete's theorem. Proc. Amer. Math. Soc. 138 (2010) 3945-3955. MR 2679616.
Abstract, references, and article information   
View Article: PDF

[4] Abdelhafed Elkhadiri. Homomorphism of quasianalytic local rings. Proc. Amer. Math. Soc. 138 (2010) 1433-1438. MR 2578536.
Abstract, references, and article information   
View Article: PDF

[5] L. Bernal-González. Dense-lineability in spaces of continuous functions. Proc. Amer. Math. Soc. 136 (2008) 3163-3169. MR 2407080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andreas Fischer. Smooth approximation of definable continuous functions. Proc. Amer. Math. Soc. 136 (2008) 2583-2587. MR 2390530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Wieslaw Pawlucki. On the algebra of functions $\mathcal{C}^k$-extendable for each $k$ finite. Proc. Amer. Math. Soc. 133 (2005) 481-484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mats Anders Olofsson. Absolutely continuous measures on non quasi-analytic curves with independent powers. Proc. Amer. Math. Soc. 129 (2001) 515-524. MR 1797134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] B. Korenblum, A. Mascuilli and J. Panariello. A generalization of Carleman's uniqueness theorem and a discrete Phragmén-Lindelöf theorem. Proc. Amer. Math. Soc. 126 (1998) 2025-2032. MR 1443835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] P. M. Gadea and J. Muñoz Masqué. $A$-differentiability and $A$-analyticity. Proc. Amer. Math. Soc. 124 (1996) 1437-1443. MR 1301495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Chris Miller. Infinite differentiability in polynomially bounded o-minimal structures . Proc. Amer. Math. Soc. 123 (1995) 2551-2555. MR 1257118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Marvin Ortel. A counterexample to access theorems for $C\sp \infty$ functions . Proc. Amer. Math. Soc. 123 (1995) 819-825. MR 1239802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] P. X. Gallagher. Translation invariants for periodic Denjoy-Carleman classes . Proc. Amer. Math. Soc. 120 (1994) 139-141. MR 1172950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Soon-Yeong Chung and Dohan Kim. Equivalence of the defining sequences for ultradistributions . Proc. Amer. Math. Soc. 118 (1993) 93-94. MR 1163331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. Allouche, R. Couture and C. T. Tsai. Construction of characteristic functions for classes of infinitely differentiable functions . Proc. Amer. Math. Soc. 111 (1991) 119-126. MR 1045584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ha Huy Bang. A property of infinitely differentiable functions . Proc. Amer. Math. Soc. 108 (1990) 73-76. MR 1024259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert M. McLeod and Gary H. Meisters. Smooth polynomial paths with nonanalytic tangents . Proc. Amer. Math. Soc. 107 (1989) 697-700. MR 987612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Raymond Couture. Un th\'eor\`eme de Denjoy-Carleman sur une courbe du plan complexe . Proc. Amer. Math. Soc. 85 (1982) 401-406. MR 656112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Richard M. Hain. A characterization of smooth functions defined on a Banach space . Proc. Amer. Math. Soc. 77 (1979) 63-67. MR 539632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1